# SDR C77A20160705002

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 24,220 hours, 13,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 F/A FLASHLIGHT NOT CHARGING, DEFERRED IAW MEL 25-62-07-1, TRANSFERRED TO SDI, PLACARD INSTALLED. OK FOR SERVICE.  DEF W/CREW, ATP 3130603.  MEL 25-62-07-1, CAT C: L1 F/A FLASHLIGHT NOT CHARGING.  R & R FLASHLIGHT BATTERY IAW AMM 33-51-00, THIS CLEARS DM2090004, SDI SIGNED PLACARD.  REMOVED AND MAINTENANCE NOTIFIED.  ACFT OK FOR SERVICE.
